Alert archive / Montana / River Flood Warnings in 2016

River Flood Warning 2, NWS Glasgow, MT

May 10, 2016Valley County, Montana

NWS Glasgow, MT issued this river flood warning at May 10, 2016, 9:52 PM MDT for Valley County, Montana. It took effect at May 12, 2016, 2:18 AM MDT. It was in force for 55 hr.

The area

The outline as issued.

The facts

Issued
May 10, 2016, 9:52 PM MDT (03:52 UTC)
In effect from
May 12, 2016, 2:18 AM MDT
Expired
May 14, 2016, 9:16 AM MDT
In force
55 hr
Issued by
NWS Glasgow, MT
Area
Storm-based polygon
Flood severity
Minor

County Valley County, MT

The radar

The Glasgow radar (KGGW), 49 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Beaver Creek (MT) near Hinsdale (BCHM8). The gauge peaked at 16.73 ft at May 13, 2016, 2:00 AM MDT.

actionminormoderatemajor5101505/1105/1205/1305/1405/15
Action stage
12 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06167500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

535 
WGUS45 KGGW 110352
FLWGGW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
National Weather Service Glasgow MT
952 PM MDT TUE MAY 10 2016

...The National Weather Service in Glasgow has issued a flood warning
for the following rivers in Montana... 

  Milk River AT Glasgow affecting Valley County
  Beaver Creek near Hinsdale affecting Valley County

Recent record setting rainfall across Valley County will cause rapid
rises on Beaver Creek and the Milk River over the next 24 hours. 
Flooding is expected by Wednesday afternoon on the Milk River at 
Glasgow and Beaver Creek near Hinsdale. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Residents along the Milk River at Glasgow and Beaver Creek near
Hinsdale need to remain alert for rising water levels in the river. 
Low lying area continue to be under water.

Stay tuned to developments by listening to NOAA Weather radio.

The latest states and forecasts for rivers and streams can be found 
at our web page...
water.weather.g o v

&&

MTC105-111852-
/O.NEW.KGGW.FL.W.0001.160511T2308Z-160513T2332Z/
/GLWM8.1.ER.160511T2308Z.160512T1200Z.160512T2332Z.NO/
952 PM MDT TUE MAY 10 2016

The National Weather Service in Glasgow has issued a 
 
* Flood Warning for 
  The Milk River AT Glasgow.
* at 12:13 PM Tuesday the stage was 6.6 feet. 
* Flood stage is 25.0 feet. 

&&

LAT...LON 4807 10651 4823 10651 4830 10667 4817 10685
* Impact...at 26.0 feet...Some flooding will also occur on area 
  farmlands.

&&


            Flood     Observed             Forecast at 7AM
Location    Stage     Stage Day Time        Wed    Thu    Fri

Milk River
  Glasgow    25.0      6.6 Tue 12 PM      27.0   20.8   16.2

$$

MTC105-111852-
/O.NEW.KGGW.FL.W.0002.160512T0818Z-160514T0130Z/
/BCHM8.1.ER.160512T0818Z.160512T1800Z.160513T0130Z.NO/
952 PM MDT TUE MAY 10 2016

The National Weather Service in Glasgow has issued a 
 
* Flood Warning for 
  The Beaver Creek near Hinsdale.
* at  9:30 PM Tuesday the stage was 5.0 feet. 
* Flood stage is 14.0 feet. 

&&

LAT...LON 4839 10709 4848 10718 4848 10730 4839 10730


&&


            Flood     Observed             Forecast at 7AM
Location    Stage     Stage Day Time        Wed    Thu    Fri

Beaver Creek
  Hinsdale   14.0      5.0 Tue 09 PM      14.8   11.7    8.8

$$
8 follow-up statements
553 
WGUS85 KGGW 111626
FLSGGW
FLOOD STATEMENT
National Weather Service Glasgow MT
1026 AM MDT WED MAY 11 2016

...The flood warning continues for the following rivers in Montana...
 
  Milk River at Glasgow affecting Valley County 
  Beaver Creek near Hinsdale affecting Valley County 

.Recent record-setting rainfall across Valley County has filled up 
creeks around Valley County. Main-stem rivers are now rising rapidly 
in response. Flooding is expected by late tonight for the Milk River 
at Glasgow and by early Thursday morning for the Beaver Creek near Hinsdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Avoid travelling on flooded roads. Washouts may be hidden under the 
water. 

Stay tuned to developments by listening to NOAA Weather radio.

The latest states and forecasts for rivers and streams can be found 
at our web page...
water.weather.g o v

&&

MTC105-120726-
/O.EXT.KGGW.FL.W.0001.160512T0336Z-160513T1500Z/
/GLWM8.1.ER.160512T0336Z.160512T0600Z.160512T1500Z.NO/
1026 AM MDT WED MAY 11 2016

The Flood Warning continues for
  The Milk River at Glasgow.
* from this evening to Friday morning.
* at 7:20 AM Wednesday the stage was 13.6 feet. 
* Flood stage is 25.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 25.4 feet near midnight tonight. The river will fall 
  below flood stage by tomorrow evening.

&&

LAT...LON 4807 10651 4823 10651 4830 10667 4817 10685

$$

MTC105-120726-
/O.EXT.KGGW.FL.W.0002.160512T1312Z-160513T2320Z/
/BCHM8.1.ER.160512T1312Z.160512T1800Z.160512T2320Z.NO/
1026 AM MDT WED MAY 11 2016

The Flood Warning continues for
  The Beaver Creek near Hinsdale.
* from Thursday morning to Friday afternoon.
* at 9:30 AM Wednesday the stage was 9.3 feet. 
* Flood stage is 14.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow morning and continue 
  to rise to near 14.8 feet through most of the day tomorrow. The river 
  will fall below flood stage by tomorrow evening.

&&

LAT...LON 4839 10709 4848 10718 4848 10730 4839 10730

$$
013 
WGUS85 KGGW 121612
FLSGGW
FLOOD STATEMENT
National Weather Service Glasgow MT
1012 AM MDT THU MAY 12 2016

...The flood warning continues for the following rivers in Montana...
 
  Milk River at Glasgow affecting Valley County 
  Beaver Creek near Hinsdale affecting Valley County 

.Record-setting rainfall from earlier this week has caused streams and creeks and rivers along the Milk River basin to rapidly rise. Minor flooding is occurring near Hinsdale and is expected later today near Glasgow. River levels are expected to crest today near Hinsdale and tonight near Glasgow. River levels should then recede below flood stage tonight near Hinsdale and by Friday near Glasgow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Avoid travelling on flooded roads. Washouts may be hidden under the 
water. 

Stay tuned to developments by listening to NOAA Weather radio.

The latest states and forecasts for rivers and streams can be found 
at our web page...
water.weather.g o v

&&

MTC105-130712-
/O.EXT.KGGW.FL.W.0001.000000T0000Z-160514T1221Z/
/GLWM8.1.ER.160512T1522Z.160513T0000Z.160513T1221Z.NO/
1012 AM MDT THU MAY 12 2016

The Flood Warning continues for
  The Milk River at Glasgow.
* until Saturday morning.
* at 5:05 AM Thursday the stage was 22.6 feet. 
* Flood stage is 25.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue
  to rise to near 26.7 feet by this evening. The river will fall 
  below flood stage by tomorrow morning.

&&

LAT...LON 4807 10651 4823 10651 4830 10667 4817 10685

$$

MTC105-130712-
/O.EXT.KGGW.FL.W.0002.000000T0000Z-160513T2000Z/
/BCHM8.1.ER.160512T1227Z.160512T1600Z.160512T2000Z.NO/
1012 AM MDT THU MAY 12 2016

The Flood Warning continues for
  The Beaver Creek near Hinsdale.
* until Friday afternoon.
* at 9:30 AM Thursday the stage was 14.7 feet. 
* Flood stage is 14.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river is expected to now crest near 14.7 feet by late
  this morning. The river will fall below flood stage this afternoon.

&&

LAT...LON 4839 10709 4848 10718 4848 10730 4839 10730

$$
978 
WGUS45 KGGW 122024
FLWGGW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
National Weather Service Glasgow MT
224 PM MDT THU MAY 12 2016

...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Montana...
  Beaver Creek near Hinsdale affecting Valley County

.The Beaver Creek near Hinsdale continues to rise as recent heavy rainfall 
across the area has drained into the main tributaries of the Milk River basin. 
Current minor flooding will rise to moderate flooding by this evening and should 
remain that high for a few days. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Residents along the Beaver Creek near Hinsdale need to remain
alert for rising water levels in the area. Low lying areas continue 
to be under water.

Stay tuned to developments by listening to NOAA Weather radio.

The latest states and forecasts for rivers and streams can be found 
at our web page...
water.weather.g o v

&&

MTC105-131124-
/O.EXT.KGGW.FL.W.0002.000000T0000Z-160516T0520Z/
/BCHM8.2.ER.160512T1227Z.160513T1800Z.160515T0520Z.NO/
224 PM MDT THU MAY 12 2016

The Flood Warning continues for 
  THE Beaver Creek near Hinsdale.
* until Saturday evning.
* at 1:30 PM Thursday the stage was 15.8 feet. 
* Flood stage is 14.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above moderate flood stage very soon, then crest just 
  shy of the major flood stage of 17.0 feet overnight tonight. The river
  is expected to recede below flood stage by Saturday evening.

&&

LAT...LON 4839 10709 4848 10718 4848 10730 4839 10730


&&


            Flood     Observed             Forecast at 7AM
Location    Stage     Stage Day Time        Fri    Sat    Sun

Beaver Creek
  Hinsdale   14.0     15.8 Thu 01 PM      16.5   16.1   13.0

$$
378 
WGUS85 KGGW 130139
FLSGGW
FLOOD STATEMENT
National Weather Service Glasgow MT
739 PM MDT THU MAY 12 2016

...The flood warning continues for the following rivers in Montana...
 
  Milk River AT Glasgow affecting Valley County 
  Beaver Creek near Hinsdale affecting Valley County 

.The Beaver Creek near Hinsdale continues to rise as recent heavy rainfall 
across the area has drained into the main tributaries of the Milk River basin. 
Current minor flooding will rise to moderate flooding by this evening and should 
remain that high for a few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Avoid travelling on flooded roads. Washouts may be hidden under the 
water. 

Stay tuned to developments by listening to NOAA Weather radio.

The latest states and forecasts for rivers and streams can be found 
at our web page...
water.weather.g o v

&&

MTC105-131639-
/O.EXT.KGGW.FL.W.0002.000000T0000Z-160515T1836Z/
/BCHM8.2.ER.160512T1227Z.160513T0600Z.160514T1836Z.NO/
739 PM MDT THU MAY 12 2016

The Flood Warning continues for
  The Beaver Creek near Hinsdale.
* until Sunday afternoon.
* at  6:30 PM Thursday the stage was 16.5 feet. 
* Flood stage is 14.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will continue rising to near 16.7 feet by 
  after midnight tonight. The river will fall below flood stage 
  Saturday early afternoon.

&&

LAT...LON 4839 10709 4848 10718 4848 10730 4839 10730

$$

MTC105-131639-
/O.EXT.KGGW.FL.W.0001.000000T0000Z-160515T1200Z/
/GLWM8.1.ER.160512T2249Z.160513T1800Z.160514T1200Z.NO/
739 PM MDT THU MAY 12 2016

The Flood Warning continues for
  The Milk River AT Glasgow.
* until Sunday morning.
* at  6:50 PM Thursday the stage was 25.2 feet. 
* Flood stage is 25.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 25.8 feet by 
  tomorrow early afternoon. The river will fall below flood stage 
  Saturday morning.

&&

LAT...LON 4807 10651 4823 10651 4830 10667 4817 10685

$$
047 
WGUS85 KGGW 130937
FLSGGW
FLOOD STATEMENT
National Weather Service Glasgow MT
337 AM MDT FRI MAY 13 2016

...The flood warning continues for the following rivers in Montana..
  Milk River AT Glasgow affecting Valley County 
  Beaver Creek near Hinsdale affecting Valley County 

.Beaver Creek near Hinsdale crested near 16.75 feet early this morning and will slowly fall today. The Milk River in the Glasgow area is expected to crest near 25.8 feet today then slowly fall. Some gravel roads near Glasgow and south of Saco remain under water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Avoid travelling on flooded roads. Washouts may be hidden under the 
water. 

Stay tuned to developments by listening to NOAA Weather radio.

The latest states and forecasts for rivers and streams can be found 
at our web page...
water.weather.g o v

&&

MTC105-140037-
/O.CON.KGGW.FL.W.0002.000000T0000Z-160515T1836Z/
/BCHM8.2.ER.160512T1227Z.160513T0815Z.160514T1836Z.NO/
337 AM MDT FRI MAY 13 2016

The Flood Warning continues for
  The Beaver Creek near Hinsdale.
* until Sunday afternoon.
* at  2:30 AM Friday the stage was 16.7 feet. 
* Flood stage is 14.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  Saturday afternoon.

&&

LAT...LON 4839 10709 4848 10718 4848 10730 4839 10730

$$

MTC105-140037-
/O.CON.KGGW.FL.W.0001.000000T0000Z-160515T1200Z/
/GLWM8.1.ER.160512T2249Z.160513T1800Z.160514T1200Z.NO/
337 AM MDT FRI MAY 13 2016

The Flood Warning continues for
  The Milk River AT Glasgow.
* until Sunday morning.
* at 10:45 PM Thursday the stage was 25.5 feet. 
* Flood stage is 25.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 25.8 feet by this
  afternoon. The river will fall below flood stage Saturday morning.

&&

LAT...LON 4807 10651 4823 10651 4830 10667 4817 10685

$$
949 
WGUS85 KGGW 131530
FLSGGW
FLOOD STATEMENT
National Weather Service Glasgow MT
930 AM MDT FRI MAY 13 2016

...The flood warning continues for the following rivers in Montana...
 
  Beaver Creek near Hinsdale affecting Valley County 
...The flood warning continues for the following rivers in Montana..
  Milk River at Glasgow affecting Valley County 

.Most rivers and creeks in the Milk River basin have crested or are 
cresting today with the exception of rising water still in the Saco area. 
Some dirt and gravel roads in lower lying areas west and south of the 
Milk River remain under water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Avoid travelling on flooded roads. Washouts may be hidden under the 
water. 

Stay tuned to developments by listening to NOAA Weather radio.

The latest states and forecasts for rivers and streams can be found 
at our web page...
water.weather.g o v

&&

MTC105-140630-
/O.EXT.KGGW.FL.W.0002.000000T0000Z-160515T1800Z/
/BCHM8.2.ER.160512T1227Z.160513T0815Z.160514T1800Z.NO/
930 AM MDT FRI MAY 13 2016

The Flood Warning continues for
  The Beaver Creek near Hinsdale.
* until Sunday afternoon.
* at 8:30 AM Friday the stage was 16.6 feet. 
* Flood stage is 14.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  tomorrow early afternoon.

&&

LAT...LON 4839 10709 4848 10718 4848 10730 4839 10730

$$

MTC105-140630-
/O.CON.KGGW.FL.W.0001.000000T0000Z-160515T1200Z/
/GLWM8.1.ER.160512T2249Z.160513T1330Z.160514T1200Z.NO/
930 AM MDT FRI MAY 13 2016

The Flood Warning continues for
  The Milk River AT Glasgow.
* until Sunday morning.
* at 7:30 AM Friday the stage was 25.6 feet. 
* Flood stage is 25.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...after leveling off today, the river will continue 
  to fall to below flood stage by tomorrow morning.

&&

LAT...LON 4807 10651 4823 10651 4830 10667 4817 10685

$$
899 
WGUS85 KGGW 140305
FLSGGW
FLOOD STATEMENT
National Weather Service Glasgow MT
905 PM MDT FRI MAY 13 2016

...The flood warning continues for the following rivers in Montana...
 
  Milk River AT Glasgow affecting Valley County 
  Beaver Creek near Hinsdale affecting Valley County 

..Most rivers and creeks in the Milk River basin have crested or are 
cresting today with the exception of rising water still in the Saco area. 
Some dirt and gravel roads in lower lying areas west and south of the 
Milk River remain under water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Avoid travelling on flooded roads. Washouts may be hidden under the 
water. 

Stay tuned to developments by listening to NOAA Weather radio.

The latest states and forecasts for rivers and streams can be found 
at our web page...
water.weather.g o v

&&

MTC105-141805-
/O.EXT.KGGW.FL.W.0001.000000T0000Z-160516T1330Z/
/GLWM8.1.ER.160512T2249Z.160513T1330Z.160515T1330Z.NO/
905 PM MDT FRI MAY 13 2016

The Flood Warning continues for
  The Milk River AT Glasgow.
* until Monday morning.
* at  5:00 PM Friday the stage was 25.3 feet. 
* Flood stage is 25.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  Sunday morning.

&&

LAT...LON 4807 10651 4823 10651 4830 10667 4817 10685

$$

MTC105-141805-
/O.EXT.KGGW.FL.W.0002.000000T0000Z-160515T1240Z/
/BCHM8.2.ER.160512T1227Z.160513T0815Z.160514T1240Z.NO/
905 PM MDT FRI MAY 13 2016

The Flood Warning continues for
  The Beaver Creek near Hinsdale.
* until Sunday morning.
* at  8:30 PM Friday the stage was 15.4 feet. 
* Flood stage is 14.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  tomorrow morning.

&&

LAT...LON 4839 10709 4848 10718 4848 10730 4839 10730

$$
198 
WGUS85 KGGW 141516
FLSGGW
FLOOD STATEMENT
National Weather Service Glasgow MT
916 AM MDT SAT MAY 14 2016

...The flood warning is cancelled for the following rivers in 
Montana...
 
  Milk River at Glasgow affecting Valley County
  Beaver Creek near Hinsdale affecting Valley County

.River and creek levels have dropped back down below flood stage 
early this morning for these two sites and are expected to continue falling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Avoid travelling on flooded roads. Washouts may be hidden under the 
water. 

Stay tuned to developments by listening to NOAA Weather radio.

The latest states and forecasts for rivers and streams can be found 
at our web page...
water.weather.g o v

&&

MTC105-141546-
/O.CAN.KGGW.FL.W.0001.000000T0000Z-160516T1330Z/
/GLWM8.1.ER.160512T2249Z.160513T1330Z.160514T0943Z.NO/
916 AM MDT SAT MAY 14 2016

The Flood Warning is cancelled for
  The Milk River at Glasgow.
* at 7:45 AM Saturday the stage was 24.9 feet. 
* Flood stage is 25.0 feet. 
* fell below flood stage at 3:43 AM Saturday.
* Forecast...the river will continue to fall to 24.7 feet by tomorrow
  morning.

&&

LAT...LON 4807 10651 4823 10651 4830 10667 4817 10685


$$

MTC105-141546-
/O.CAN.KGGW.FL.W.0002.000000T0000Z-160515T1240Z/
/BCHM8.2.ER.160512T1227Z.160513T0815Z.160514T0809Z.NO/
916 AM MDT SAT MAY 14 2016

The Flood Warning is cancelled for
  The Beaver Creek near Hinsdale.
* at 8:30 AM Saturday the stage was 12.7 feet. 
* Flood stage is 14.0 feet. 
* fell below flood stage at 2:09 AM Saturday.
* Forecast...the river will continue to fall to 9.4 feet by tomorrow 
  morning.

&&

LAT...LON 4839 10709 4848 10718 4848 10730 4839 10730


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this river flood warning went out at May 10, 9:10 PM MDT, 42 minutes earlier.

Area forecast discussion, May 10, 9:10 PM MDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
910 PM MDT TUE MAY 10 2016

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH THU...
UPDATE...GOING THE GOING FORECAST IS IN EXCELLENT SHAPE DEPICTING
WIDESPREAD SHOWER ACTIVITY CONTINUING THOUGH MOST OF THE
NIGHT...WITH A WELL DEVELOPED DRY SLOT HANGING NEAR THE NORTH
DAKOTA BORDER. BIGGEST TWEAK WAS TO COOL TEMPS ACROSS SOUTHERN
PHILLIPS...GARFIELD...AND PETROLEUM COUNTIES GIVEN ALREADY COOL
TEMPS AND RECENT SNOWFALL. ALSO ADJUSTED POPS A BIT BASED ON THE
LATEST MODEL RUNS AND THE CURRENT RADAR PICTURE. CURRENT HIGHLIGHT
PACKAGES FOR WINTER WEATHER AND LAKE WINDS LOOKS ON TRACK.
GILCHRIST.

PREVIOUS SHORT TERM DISCUSSION...FORECAST CONTINUES TO BE
BASED ON RADAR AND WATER VAPOR OVERLAYS AND TRENDS. BOTH PRODUCTS
SHOWED A DRY SLOT MOVING OVER THE EASTERN HALF OF THE CWA. CENTER
OF THE LOW HAS STALLED OVER THE GARFIELD/ROSEBUD COUNTY LINE. GFS,
NAM, AND RAP PRODUCTS SEEM TO SYNCED UP VERY WELL TODAY WITH LOW
AND DRY SLOT AND ARE CARRYING IT NORTHEAST FROM HERE ACROSS THE
FAR EASTERN SECTIONS OF THE CWA AND CONTINUING THE RAINFALL TO THE
WEST OF IT FOR THE NEXT 24 HOURS.

MDOT CAMERAS ARE STILL SHOWING FREEZING LEVELS LOW ENOUGH THAT
SNOW HAS ACCUMULATED AT LUFTBUROUGH HILL AND MALTASOUTH. HOWEVER
RADAR TRENDS AND TEMPERATURES PREDICTIONS SHOULD BEGIN
TRANSITIONING ANY NEW PRECIPITATION BACK INTO RAIN SLOWLY THROUGH
THE REMAINDER OF THE AFTERNOON AND EVENING HOURS.

WHILE NO CGS HAVE BEEN EVIDENT ACROSS THE FAR NORTHEAST... MODELS
CONTINUE TO PLACE SOME CAPE ACROSS THESE AREAS OF THE CWA AND THE
DRY SLOT MOVING THROUGH IS FORCING SOME CONVECTIVE BANDS OUT JUST
AHEAD OF IT SO THE POSSIBILITY STILL EXISTS.

THE GLASGOW AREAS HAS BEEN THE MAIN AREA OF RAINFALL IMPACT WITH
2 TO 3 INCHES OF RAIN AND THIS TREND WITH AREAS WEST IN THE CWA
ARE LIKELY TO CONTINUE WITH ANOTHER 1 TO 2 INCHES POSSIBLE IN THE
NEXT 24 HOURS. WITH THE LOW AT ITS WEST MOST POSITIONING AND
MOVING NORTHEAST, THIS WILL FORM A NEW TROWAL EXTENDING NORTH/SOUTH
FROM PHILLIPS COUNTY THROUGH THE MUSSELSHELL RIVER. THIS WILL
FORCE A LOOKOUT FOR AREAL FLOODING TONIGHT.

WEDNESDAY... AS THE LOW LIFTS INTO SOUTHERN MANITOBA IT IS
EXPECTED TO FINALLY MOVE THE TROWAL OFF TO THE EAST AND WITH THE
RAINSHOWERS QUICKLY FOLLOWING BY THE AFTERNOON HOURS.

WEDNESDAY NIGHT THROUGH THURSDAY... CLEARING WILL BEGIN OVERNIGHT
LEADING TO TEMPERATURE DROP OFFS NEAR FREEZING FOR AREAS THAT SEE
CLEAR SKIES. DRY CONDITIONS ARE ANTICIPATED OVERNIGHT HOWEVER AS
FLOW BECOMES NORTHWEST A NEW SHORTWAVE IS ANTICIPATED TO IMPACT
THE REGION WITH A A FEW HUNDRETHS OF AN INCH OF ADDITIONAL RAIN
POSSIBLE THURSDAY AFTERNOON AND EVENING. GAH

.LONG TERM...THU NIGHT THROUGH TUE...

MADE SMALL ADJUSTMENTS TODAY ONLY TO THE FIRST 24 HOURS OF THE
EXTENDED PERIOD. A STRONG NW FLOW ALOFT SETS UP AND DIRECTS THE
NEXT PUSH OF RAIN SHOWERS THROUGH THE REGION FROM THURSDAY EVENING
THROUGH FRIDAY MORNING WITH THE MOST ACCUMULATION FOR OUR WESTERN
AND SOUTHERN ZONES. INCREASED POPS TO LINE UP WITH THE BEST MODEL
CONSENSUS.

THE SMALLER-SCALE DISTURBANCES RETREAT FURTHER NORTHWARD AND
MERGE WITH THE LARGER HUDSON BAY LOW WHILE A SMALL-SCALE SHORT-
WAVE RIDGE SETS UP OVER THE CENTRAL ROCKIES ON SATURDAY. NO
SIGNIFICANT STORMS SYSTEMS ARE SET TO IMPACT NORTHEAST MONTANA
THROUGH THE MIDDLE OF NEXT WEEK. BMICKELSON

PREVIOUS LONG TERM DISCUSSION...BY THURSDAY NIGHT THE UPPER LOW
IS EXPECTED TO BE PUSHING THROUGH SOUTH CENTRAL CANADA AND THE
GREAT LAKES REGION. AN UPPER RIDGE BEGINS TO SET UP OVER THE
WESTERN CONUS BUT ITS PROGRESSION WILL BE SLOWED BY A SHORTWAVE
MOVING THROUGH MONTANA FROM THE NORTHWEST. MODELS ARE IN PRETTY
GOOD AGREEMENT THAT WE SHOULD SEE AT LEAST A LITTLE RAINFALL FROM
THIS FRIDAY MORNING.

ANOTHER UPPER LOW IS EXPECTED TO MOVE FROM THE PACIFIC NORTHWEST
INTO THE NORTHERN ROCKIES TOWARDS THE END OF THE WEEKEND...BUT SO
FAR IT LOOKS AS IF MOST OF THE PRECIPITATION WILL STAY TO OUR
SOUTH. OTHERWISE...NORTHWEST FLOW IS EXPECTED FOR THE REST OF THE
PERIOD WITH A RIDGE SET UP TO OUR WEST AND A RATHER DEEP LOW OVER
ONTARIO.

HICKFORD

&&

.AVIATION...

A LARGE CYCLONIC STORM SYSTEM...STALLED OVER EASTERN MONTANA...
WILL CONTINUE AFFECTING THE TERMINAL AREAS WITH PERIODS OF
RAIN...STRONG WINDS...LOW MVFR/IFR CEILINGS & VISIBILITIES.

EXPECT THE RAIN AND WIND TO FINALLY CLEAR OUT OF THE REGION BY
LATE WEDNESDAY NIGHT. SCT

&&

.HYDROLOGY...
HEAVY RAINFALL FROM A WET LOW PRESSURE SYSTEM HAS BROUGHT
RECORD SETTING RAINFALL TO MUCH OF NORTHEAST MONTANA. CREEKS AND
STREAMS ARE RUNNING HIGH AND SOME FLOODING HAS BEEN REPORTED.
RAINS WILL LIKELY WASH OUT A FEW ROADS AND FLOOD FIELDS AND LOW
LYING AREAS.

A SMALL STREAM FLOOD WARNING IS IN EFFECT FOR PORTIONS OF
MCCONE...GARFIELD...PRAIRIE...VALLEY...AND PHILLIPS COUNTIES.

IN ADDITION BEAVER CREEK NEAR SACO AND HINSDALE WILL SEE A
DRAMATIC RISE TO BANKFULL OVER THE NEXT TWO DAYS. MINOR FLOODING
IS EXPECTED ON BEAVER CREEK AT HINSDALE BY WEDNESDAY EVENING.

THE MILK RIVER FROM DODSON TO NASHUA WILL SEE A DRAMATIC RISE AS
WELL. THE MILK RIVER AT GLASGOW IS EXPECTED TO RISE TO MINOR FLOOD
STAGE ON WEDNESDAY EVENING.

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 AM MDT WEDNESDAY FOR CENTRAL AND
SOUTHEAST PHILLIPS...GARFIELD...NORTHERN PHILLIPS...PETROLEUM.

WINTER STORM WARNING UNTIL 6 AM MDT WEDNESDAY FOR SOUTHWEST
PHILLIPS.

LAKE WIND ADVISORY UNTIL 9 PM MDT WEDNESDAY FOR FORT PECK LAKE
FOR CENTRAL AND SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN
VALLEY...GARFIELD...MCCONE...PETROLEUM.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, May 10, 3:08 PM MDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
308 PM MDT TUE MAY 10 2016

MTZ017>020-023>027-061-062-111200-
CENTRAL AND SOUTHERN VALLEY-DANIELS-SHERIDAN-WESTERN ROOSEVELT-
MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN VALLEY-
EASTERN ROOSEVELT-
308 PM MDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LAKE WIND ADVISORY FOR FORT PECK LAKE IS IN EFFECT THROUGH 9 PM
WEDNESDAY EVENING. EXPECT NORTH TO NORTHWEST WINDS OF 25 TO 35
MPH WITH GUSTS TO 45 MPH THROUGHOUT THE PERIOD.

A SLOW MOVING LOW PRESSURE SYSTEM WILL CONTINUE BRINGING
WIDESPREAD RAIN TO NORTHEAST MONTANA THROUGH WEDNESDAY. MANY
AREAS WILL RECEIVE ONE TO TWO AND A HALF INCHES OF RAIN FROM THIS
SYSTEM. STRONG...GUSTY NORTH TO NORTHWEST WINDS WILL CONTINUE
THROUGH WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ060-111200-
SOUTHWEST PHILLIPS-
308 PM MDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT THROUGH 6AM WEDNESDAY MORNING
WITH SNOW TOTALS BETWEEN 10 TO 14 INCHES POSSIBLE ABOVE
ELEVATIONS OF 3500 FEET FOR THE LITTLE ROCKIES.

A SLOW MOVING LOW PRESSURE SYSTEM WILL BRING WIDESPREAD MIXED
PRECIPITATION BELOW 3500 FEET. MANY AREAS WILL RECEIVE ONE TO TWO
AND A HALF INCHES OF LIQUID PRECIPITATION FROM THIS SYSTEM WITH
ACCUMULATING SNOW POSSIBLE. IN ADDITION STRONG, GUSTY NORTH TO
NORTHWEST WINDS WILL CONTINUE THROUGH WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ016-021-022-059-111200-
CENTRAL AND SOUTHEAST PHILLIPS-PETROLEUM-GARFIELD-
NORTHERN PHILLIPS-
308 PM MDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH 6AM WEDNESDAY  FOR
2 TO 5 INCHES OF ACCUMULATING SNOW AND BLOWING SNOW WHICH WILL
CAUSE TRAVEL DIFFICULTY WITH TO SLIPPERY ROADS AND REDUCED
VISIBILITY.

A SLOW MOVING LOW PRESSURE SYSTEM WILL CONTINUE BRINGING
WIDESPREAD MIXED PRECIPITATION TO NORTHEAST MONTANA TODAY THROUGH
WEDNESDAY. MANY AREAS WILL RECEIVE ONE TO TWO AND 1/2 INCHES OF
LIQUID PRECIPITATION WITH ACCUMULATING SNOW FROM THIS SYSTEM.
STRONG...GUSTY NORTH TO NORTHWEST WINDS WILL CONTINUE THROUGH
WEDNESDAY.

A LAKE WIND ADVISORY ALSO EXISTS FOR FORT PECK LAKE THROUGH
WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, May 10, 3:52 PM MDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
352 PM MDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HEAVY RAIN       SAINT MARIE             48.40N 106.53W
05/10/2016  M1.60 INCH       VALLEY             MT   CO-OP OBSERVER

            24 HOUR RAINFALL ENDING AT 330PM.

&&

PROTON
Local storm report, May 10, 4:40 PM MDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
440 PM MDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       10 N OPHEIM             49.00N 106.41W
05/10/2016  M1.18 INCH       VALLEY             MT   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL ENDING AT 4PM. STILL RAINING.

&&

PROTON

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:52 PM MDTRiver Flood WarningGGWValley3 days
May 11, 10:07 AM MDTAreal Flood WarningGGWPhillips48 hr

Nearby

River Flood Warnings in Montana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.